# SDR IPXA3579044

- Difficulty date: June 18, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 22,160 hours, 13,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, BULK CARGO COMPARTMENT FRAME DENTED BS 1500, STR 26R.  REPAIRED FRAME IAW PF SRM 53-60-07-2R-1 AND 53-00-07-2R-5, DETAIL I.
